MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 STATLOCK LUER RETAINER, SELECT PADS 8IN LUER LOCK EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 STATLOCK LUER RETAINER, SELECT PADS 8IN LUER LOCK EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 02/13/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will evaluate.Results are expected soon.
 
Event or Problem Description
It was reported leaking stat-lock arterial line device, newly inserted arterial line stat-lock device noted to have blood backing up and leaking on pillow, upon switching to new line, noted crack in tubing where blood was leaking from.Product issue with cracking causing blood to back up into tubing, inaccurate blood pressure.Switched to new stat-lock with no issues.No other information was provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a leaking extension set is inconclusive due to the state of the returned sample.One photograph of a statlock kit was returned for evaluation.An initial visual observation of the photograph showed a sealed statlock kit.No use residue was observed.No damage to the device could be seen in the returned photograph.Inspection of the returned photograph was insufficient to identify the alleged issue or a root cause of the reported issue.Therefore, this complaint is inconclusive at this time.This complaint will be recorded for future trending and monitoring purposes.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of leaking from arterial statlock extension tubes is confirmed but the exact cause could not be determined.Two arterial statlocks were returned for evaluation.An initial visual observation showed some blood use residues throughout sample 1 and sample 2.The luer of sample 1 and sample 2 appeared cracked.The luer of sample 2 appeared to have missing threads.A functional test of attempting to infuse water into each returned sample using a 12 ml syringe revealed the luer for each device leaked severely.During functional testing of sample 1, one of the threads on the luer of sample 1 broke off the device.A microscopic observation revealed several longitudinal cracks along the luer of each returned device.The breaks in the luer had uneven fracture surfaces for each sample from what appeared to be brittle failures in the material of the luer.Because use residues were observed throughout each returned sample and cracks were observed along the luer of each device, the complaint of leaking arterial statlocks is confirmed but the root cause could not be determined.This complaint will be recorded for future trending and monitoring purposes.
 
Event or Problem Description
It was reported leaking stat-lock arterial line device, newly inserted arterial line stat-lock device noted to have blood backing up and leaking on pillow, upon switching to new line, noted crack in tubing where blood was leaking from.Product issue with cracking causing blood to back up into tubing, inaccurate blood pressure.Switched to new stat-lock with no issues.No other information was provided.06/12/2024 - two arterial statlocks were returned for evaluation.The luer of both samples were cracked.This report addresses the first sample.

Brand Name
STATLOCK LUER RETAINER, SELECT PADS 8IN LUER LOCK EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
maddy vincent
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key18870571
Report Number3006260740-2024-01009
Device Sequence Number16906021
Product Code FPA
UDI-Device Identifier00801741081354
UDI-Public(01)00801741081354
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K980994
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/12/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberART0420
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/15/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2024
Supplement Date Received by Manufacturer03/19/2024
06/12/2024
Initial Report FDA Received Date03/08/2024
Supplement Report FDA Received Date04/03/2024
06/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown